American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q72) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Luiz Gustavo Farah and Márcia Scialom. On the periodic ``good'' Boussinesq equation. Proc. Amer. Math. Soc. 138 (2010) 953-964. MR 2566562.
Abstract, references, and article information   
View Article: PDF

[2] Shigeo Tarama. Strong uniqueness for the plate equations. Proc. Amer. Math. Soc. 132 (2004) 3629-3639. MR 2084086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Howard A. Levine and Grozdena Todorova. Blow up of solutions of the Cauchy problem for a wave equation with nonlinear damping and source terms and positive initial energy. Proc. Amer. Math. Soc. 129 (2001) 793-805. MR 1792187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1